# SDR IPXA11569442

- Difficulty date: September 5, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 345-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN DECK SEAT TRACK HAS CORROSION AT SEVERAL AREAS, BS 345-440, BOTH FLANGES, LBL 46.  REPLACE IAW DWG 141N5130 AND SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-40-08-0G.
